N. Creignou, H. Daude and U. Egly (2007) "Phase Transition for Random Quantified XOR-Formulas", Volume 29, pages 1-18

PDF | PostScript | doi:10.1613/jair.2120

The QXORSAT problem is the quantified version of the satisfiability problem XORSAT in which the connective exclusive-or is used instead of the usual or. We study the phase transition associated with random QXORSAT instances. We give a description of this phase transition in the case of one alternation of quantifiers, thus performing an advanced practical and theoretical study on the phase transition of a quantified roblem.

Click here to return to Volume 29 contents list